Doctor insights on:
Causes Of Skin Ecchymosis
Thin skin: Thin skin and increased capillary(very tiny vessels in the skin) fragility can lead to easy bruisability and skin injury from trivial trauma. Are you taking anticoagulants like warfarin or daily aspirin? Make sure you're not lacking in vit. C, vit.K or taking , alleve type medications, corticosteroids, or too much viT.E. The back of the hands and forearms have very thin skin which bruises easily. ...Read moreSee 1 more doctor answer
My skin on my lower arms bruise and tear really easily. It takes a long time to heal. What causes this?
Why does my skin hurt? There's no rash or marks. It just feels like my skin is one big bruise. My skin all over is so sore and theres no cause
Can a bruise under the skin be caused by an artery leakage. And if so does it heal the same way as a vein leakage bruise.
Unexplained small red bruise on inside of elbow, looks like a blood vessel ruptured underneath the skin. Of concern? What could it be caused by?
Sounds normal: From your description it sounds normal, something like one would get after having had a needle puncture for a blood test. It should resolve within a week. If not consult with your family physician. ...Read more
Recently a leg injury gave me a giant bruise. A previous bruise caused the skin to open and I had to have wound care. Do not take blood thinners/no diabetes. Is there anyway I can promote healing?
Cover the wound: Research has shown that healing is promoted by maintaining an occluded, moist environment. If the wound has drainage you should place a product which absorbs it such as an Alginate, if it is too dry place a gell like Silvasorb. Keep it occluded with gauze or other products for 2-3 days and keep the area clean. ...Read moreSee 2 more doctor answers
My skin is very sensitive. If I touch my chest, even lightly, I get red rash and bruise easily. Is this a cause for concern? Vitamin deficiency?
Could low dose asa therapy cause you to bruise more easily and to develop purple spots on skin? I am also on HRT and lotrel (amlodipine and benazepril) for hypertension.
Yes: That is a common effect of low dose Aspirin due to the inhibition of blood platelets. If your hypertension is well controlled it can still happen but is more likely if not controlled. As one gets older the skin gets thinner and capillaries get more fragile and tear easier which makes these bruises appear more often. ...Read more